# SDR ASOA2014111411645

- Difficulty date: November 11, 2014
- Submitted: November 14, 2014
- Operation: Air carrier
- Aircraft: N855AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7395
- Aircraft time: 32,986 hours, 29,736 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Service
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CANNOT BE OPENED FROM OUTSIDE.  ALSO, VERY DIFFICULT TO LATCH CLOSED.  CLEANED & LUBRICATED SEREVICE DOOR OUTER HANDLE & RELEASE BUTTON.  OPS CHECKED GOOD REF AMM 52-41-00.  ACFT OK FOR SERVICE.
